# SDR USAA2011061000009

- Difficulty date: May 19, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 69,470 hours, 46,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65C334191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21CHECK - CRACKS ON SHEAR WEB FASTENER HOLES BETWEEN BS 1006 TO BS 1016, WL 208, BETWEEN BL 0 TO BL 45.50L.  REPLACED SHEAR WEB BETWEEN BS 1006 TO BS 1016, WL 208, BETWEEN BL 0 TO BL 45.50L IAW B737-300 SRM 51-40-05, FIG 2.
